Hi Quincy, I haven't heard from you in a while
I've been faithly back on colozal for 2 weeks now(6 pills a day, that's what was prescribed to me) (I was just off for 4 days) before that I was tapering also. I'm going to the bathroom 6-10 times a day, the morning is the worst. Sill urgency, diarreah, the whole shebang. I have blood (pink) with tissue. I know it's tissue (skin from inside the colon walls, I think) and not mucus although at times there's mucus. Why does this happen? Where's it coming from? I took a canasa (funny how they name it was assa at the end) and I went poop about a hour later so the some of the canasa came out. I did notice canasa work real well for me.
With my supplements, I'm no different as if I weren't taking them. All the same signs and the looks of my stools are the same. So I can't say (two weeks into them) there's a change.
My sinus was actually a cold. I couldn't believe it. I've been taking benadryl for the past 3 nights and nothing during the day. I just want to be fine to fly next week weds. Every day I'm getting better.
I once read on here that a guy runs to keep his uc a bay and running put him to remission. I love to run, but really can't b/c of my guts. BUT yesterday I did 3 miles in 40 mins (run/walk) so that's a start. I've always worked out, so even having energy is plus.
Can anyone take the EMERGEN-C product you add to water for a vitamin C? I took it yesterday and it does give me energy (not nervous energy) but how bad is for you?
How should I take the canasa, as needed you think? Gosh I wish I could just take the canasa without the oral. Can anyone do this and be fine? The oral meds are giving me a dry patch on my chin on my face Thanks for you input.